Back to Browse Journals » Clinical Ophthalmology » Volume 7

Multifocal choroiditis following simultaneous hepatitis A, typhoid, and yellow fever vaccination

Authors Escott S, Tarabishy AB, Davidorf FH

Received 28 August 2012

Accepted for publication 22 September 2012

Published 18 February 2013 Volume 2013:7 Pages 363—365

DOI https://dx.doi.org/10.2147/OPTH.S37443

Checked for plagiarism Yes

Review by Single-blind

Peer reviewer comments 2

Sarah Escott, Ahmad B Tarabishy, Frederick H Davidorf

Havener Eye Institute, The Ohio State University, Columbus, OH, USA

Abstract: The paper describes the first reported case of multifocal choroiditis following simultaneous hepatitis-A, typhoid, and yellow fever vaccinations. A 33-year-old male developed sudden onset of flashing lights and floaters in his right eye 3 weeks following hepatitis A, typhoid, and yellow fever vaccinations. Fundus examination and angiography confirmed the presence of multiple peripheral chorioretinal lesions. These lesions demonstrated characteristic morphologic changes over a period of 8 weeks which were consistent with a diagnosis of self-resolving multifocal choroiditis. Vaccine-induced intraocular inflammation has been described infrequently. We demonstrate the first case of self-resolving multifocal choroiditis following simultaneous administration of hepatitis A, yellow fever, and typhoid immunizations.

Keywords: multifocal choroiditis, vaccination, hepatitis A, typhoid, yellow fever

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]

 

Readers of this article also read:

Green synthesis of water-soluble nontoxic polymeric nanocomposites containing silver nanoparticles

Prozorova GF, Pozdnyakov AS, Kuznetsova NP, Korzhova SA, Emel’yanov AI, Ermakova TG, Fadeeva TV, Sosedova LM

International Journal of Nanomedicine 2014, 9:1883-1889

Published Date: 16 April 2014

Single- and multiple-dose pharmacokinetics, pharmacodynamics, and safety of apixaban in healthy Chinese subjects [Corrigendum]

Cui Y, Song Y, Wang J, Yu Z, Schuster A, Barrett YC, Frost C

Clinical Pharmacology: Advances and Applications 2014, 6:61-62

Published Date: 27 March 2014

Methacrylic-based nanogels for the pH-sensitive delivery of 5-Fluorouracil in the colon

Ashwanikumar N, Kumar NA, Nair SA, Kumar GS

International Journal of Nanomedicine 2012, 7:5769-5779

Published Date: 15 November 2012

A novel preparation method for silicone oil nanoemulsions and its application for coating hair with silicone

Hu Z, Liao M, Chen Y, Cai Y, Meng L, Liu Y, Lv N, Liu Z, Yuan W

International Journal of Nanomedicine 2012, 7:5719-5724

Published Date: 12 November 2012

Cross-linked acrylic hydrogel for the controlled delivery of hydrophobic drugs in cancer therapy

Deepa G, Thulasidasan AK, Anto RJ, Pillai JJ, Kumar GS

International Journal of Nanomedicine 2012, 7:4077-4088

Published Date: 27 July 2012

Particle size reduction to the nanometer range: a promising approach to improve buccal absorption of poorly water-soluble drugs

Rao S, Song Y, Peddie F, Evans AM

International Journal of Nanomedicine 2011, 6:1245-1251

Published Date: 20 June 2011

Crystallization after intravitreal ganciclovir injection

Pitipol Choopong, Nattaporn Tesavibul, Nattawut Rodanant

Clinical Ophthalmology 2010, 4:709-711

Published Date: 14 July 2010